I know for a fact it is a yeast infection that I have. And I went to the restroom a little while ago and there where a couple of clumps of the yeast on the toilet paper which look bigger than they were when I first got the infection. Is this supposed to happen?
Yes, what you are experiencing is quite normal. Monistat-1 is designed so that it slowly dissolves in the vagina and releases the active ingredient over time. It's meant to adhere to the vaginal wall and be less messy than other products but in reality some of the ovule can leak out and this is what you would have seen. It is harmless and does no mean that the medicine is not working.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 May 2014 • 1 answer
Updated 12 Jun 2015 • 1 answer
Monistat-1 - I've had a yeast infection in the past but just a couple days ago I experienced similar
Updated 18 Dec 2015 • 2 answers
Updated 1 Aug 2016 • 1 answer
Updated 23 Oct 2018 • 1 answer